# SDR RAIA2018103015006

- Difficulty date: September 10, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERIOR SKIN ON R.H SIDE ABOVE ACCESS DOOR 312AR AT FRAME 79 IS CRACKED .....CUTOUT DAMAGED AREA PERFORMED BUSHING REPAIR
